按条件检索“982”条记录

已选条件: 资源类型: 期刊论文 × 资源类型: 会议论文 × 数据来源: CNKI × 数据来源: 万方 × 数据来源: WOS × 数据来源: SCOPUS × 数据来源: CSCD × 出版年: 2014 × 机构: 管理学院 × 机构: 数学学院 × 机构: 经济学院 × 文献类型: 期刊论文 × 文献类型: proceedingspaper ×
导出
  • 排序
  • 显示
1. A fast and faithful collocation method with efficient matrix assembly for a two-dimensional nonlocal diffusion model EI SCOPUS SCIE

作者:Wang, Hong; Tian, Hao

作者机构:[Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.; [Tian, Hao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2014,Vol.273,19-36

WOS被引数:15

资源类型:期刊论文

WOS:000334088900002

2. On the higher mean over arithmetic progressions of Fourier coefficients of cusp forms SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao; Lu, Guangshi] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ACTA ARITHMETICA,2014,Vol.166,Issue.3,231-252

资源类型:期刊论文

WOS:000347364300002

3. Migrative Property for Nullnorms EI SCOPUS SCIE

作者:Zong, Wenwen;Su, Yong;Liu, Hua-Wen

作者机构:[Zong, W] School of Mathematics, Shandong University, Jinan, SHANDONG, 250100, China;[ Su, Y] School of Mathematics, Shandong University, Jinan, SHANDONG, 250100, China;[ Liu, H.-W] School of Mathematics, Shandong University, Jinan, SHANDONG, 250100, China

来源:International journal of uncertainty, fuzziness and knowledge-based systems: IJUFKS,INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2014,Vol.22,Issue.5,749-759

资源类型:期刊论文

WOS:000343675600006

4. Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions SCOPUS SCIE

作者:Li, Yaohong; Zhang, Xiaoyan

作者机构:[Li, Yaohong] Suzhou Univ, Sch Math & Stat, Suzhou 234000, Peoples R China.; [Zhang, Xiaoyan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000333292400001

5. GROWTH OF SOLUTIONS TO SECOND-ORDER COMPLEX DIFFERENTIAL EQUATIONS SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Nan] Univ Eastern Finland, Dept Phys & Math, Joensuu 80101, Finland.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2014

资源类型:期刊论文

WOS:000333262000005

6. Existence of weak solutions for a fourth-order Navier boundary value problem EI SCOPUS SCIE

作者:Xu, Jiafa; Dong, Wei; O'Regan, Donal

作者机构:[Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [O'Regan, Donal] Natl Univ Ireland, Sch Math Stat & Appl Math, Galway, Ireland.

来源:APPLIED MATHEMATICS LETTERS,2014,Vol.37,61-66

WOS被引数:2

资源类型:期刊论文

WOS:000340219500011

7. Spectral properties of singular discrete linear Hamiltonian systems SCOPUS SCIE

作者:Sun, Huaqing; Shi, Yuming

作者机构:[Sun, Huaqing] Shandong Univ Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS,2014,Vol.20,Issue.3,379-405

WOS被引数:6

资源类型:期刊论文

WOS:000337188800003

8. Observers of Fuzzy Descriptor Systems with Time-Delays SCOPUS SCIE

作者:Fan, Hongbiao; Meng, Min; Feng, Jun-e

作者机构:[Fan, Hongbiao; Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000339266500001

9. IIRCT下泊松分布参数单变点的贝叶斯估计

作者:何朝兵;刘华文;

作者机构:[何朝兵]安阳师范学院数学与统计学院;[刘华文]山东大学数学学院

来源:安徽师范大学学报(自然科学版),Journal of Anhui Normal University(Natural Science),2014,Issue.04,335-338+342

资源类型:期刊论文

10. 酿酒葡萄渣粕原花青素提取工艺研究

作者:亓伟;张亓伊雯;格日勒;

作者机构:[亓伟;张亓伊雯;格日勒]银川能源学院石油化工学院;[亓伟;张亓伊雯;格日勒]山东大学数学学院

来源:中国酿造,2014,Issue.05,137-141

资源类型:期刊论文

11. Edge colorings of planar graphs without 5-cycles with two chords EI SCOPUS SCIE

作者:Wu, Jian-Liang; Xue, Ling

作者机构:[Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xue, Ling] Taishan Polytech, Dept Informat Engn, Tai An 271000, Shandong, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.518,124-127

WOS被引数:2

资源类型:期刊论文

WOS:000330823500010

12. Lower bounds of shortest vector lengths in random NTRU lattices EI SCOPUS SCIE

作者:Bi, Jingguo; Cheng, Qi

作者机构:[Bi, Jingguo] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Bi, Jingguo; Cheng, Qi] Univ Oklahoma, Sch Comp Sci, Norman, OK 73019 USA.; [Bi, Jingguo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Bi, Jingguo] State Key Lab Math Engn & Adv Comp, Wuxi, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.560,Issue.P2,121-130

资源类型:期刊论文

WOS:000347601100003

13. 外P(ρ,σ)-集合的随机特性与应用(英文)

作者:张环理;王冬梅;

作者机构:[张环理]School of Mathematics, Shandong University;[王冬梅]Department of Information Engineering, Zhumadian Vocational Technology College

来源:数学季刊(英文版),Chinese Quarterly Journal of Mathematics,2014,Issue.02,298-306

资源类型:期刊论文

14. Self-adjoint extensions for discrete linear Hamiltonian systems EI SCOPUS SCIE

作者:Ren, Guojing; Shi, Yuming

作者机构:[Ren, Guojing] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Ren, Guojing; Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2014,Vol.454,1-48

WOS被引数:6

资源类型:期刊论文

WOS:000337852500001

15. Total colorings of planar graphs with sparse triangles EI SCOPUS SCIE

作者:Chang, Jian; Wu, Jian-Liang; A, Yong-Ga

作者机构:[Chang, Jian; A, Yong-Ga] Inner Mongolia Normal Univ, Math Sci Coll, Hohhot 010022, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.526,120-129

资源类型:期刊论文

WOS:000334006400010

16. SOBOLEV WEAK SOLUTIONS OF THE HAMILTON-JACOBI-BELLMAN EQUATIONS EI SCOPUS SCIE

作者:Wei, Lifeng; Wu, Zhen; Zhao, Huaizhong

作者机构:[Wei, Lifeng] Ocean Univ China, Sch Math Sci, Qingdao 266003, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Huaizhong] Univ Loughborough, Dept Math Sci, Loughborough LE11 3TU, Leics, England.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2014,Vol.52,Issue.3,1499-1526

WOS被引数:4

资源类型:期刊论文

WOS:000338832300005

17. Multibump solutions of a class of second-order discrete Hamiltonian systems EI SCOPUS SCIE

作者:Zhang, Xu

作者机构:[Zhang, X]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2014,Vol.236,129-149

WOS被引数:3

资源类型:期刊论文

WOS:000335899200014

18. Endomorphism algebras of tilting modules over m-replicated algebras EI SCOPUS SCIE

作者:Pei, Genhua; Yin, Hongbo; Zhang, Shunhua

作者机构:[Pei, Genhua; Yin, Hongbo; Zhang, Shunhua] Shandong Univ, Minist Educ, Key Lab Cryptol Technol & Informat Secur, Jinan, Peoples R China.; [Pei, Genhua; Yin, Hongbo; Zhang, Shunhua] Shandong Univ, Sch Math, Jinan, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2014,Vol.448,292-298

资源类型:期刊论文

WOS:000336695400019

19. Stochastic differential equations driven by G-Brownian motion and ordinary differential equations EI SCOPUS SCIE

作者:Luo, Peng; Wang, Falei

作者机构:[Luo, Peng; Wang, Falei] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Luo, Peng] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan, Peoples R China.; [Luo, Peng] Univ Konstanz, Dept Math & Stat, Constance, Germany.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.11,3869-3885

WOS被引数:4

资源类型:期刊论文

WOS:000341472300015

20. 农村垃圾处理难题的破解——以村民自主治理为视角

作者:游文佩;吴东民;

作者机构:[游文佩;吴东民]山东大学政治学与公共管理学院

来源:中共青岛市委党校.青岛行政学院学报,2014,Issue.02,86-89

资源类型:期刊论文

共 50 页, 982 条记录

TOP